# SDR GTIA9700076

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOORBOARD NR 21 HAT SECTIONS CHAFED, CRACKED AND BROKEN OUT.  REPAIRED FLOORBOARD IAW 53-05, INSTALLED IAW 51-30-2.  (M)
